Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Left nostril bleed after shower. Advise?


I'm 22 years old and have sustained no recent injuries or change in atmosphere, I'm just curious as to why my last two showers have caused my left nostril to bleed for a few minutes (I pinch it for a few seconds during the shower to clog it) this hasn't occured bathing just showering. This has happened on the 29th March and 26th March, so a 3 day spacing. This is the first time it's ever happened so not too alarmed, just curious as to possible cause and whether it's something I should actually be concerned about, isn't a major inconvience and doesn't pain me whatsoever.
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
thanks for contacting HCM
it may be a nose prick injury as most common cause of unilateral nasal bleeding in adult. just checkup the ENT specialist for rule out the other cause. use the liquid paraffin as a nasal drop.
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor